# SDR IPXA2013100900524

- Difficulty date: September 30, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 22,007 hours, 13,750 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146N544016
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-8, AFT CARGO BAY RT TRANSITION PANEL TIEDOWN FITTING CORRODED AT BS 1480.     R & R TIEDOWN FITTING IAW SRM 51-40-02 AND DWG 146N1015.
